# SDR DALA2015110406746

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bs 900 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 900 BULKHEAD VERTICAL SUPPORT AT RBL-7.5 HAS CORROSION AT BOTTOM.  UPON EVALUATION, FOUND BULKHEAD VERTICAL SUPPORT BS 900, RBL 7.5 TO HAVE AN EXFOLIATION CORROSION MEASURING 3" X 1" X .060" MATERIAL LOSS, ORIGINAL MATERIAL TO BE 0.220".  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-40-08, FIG 101 ALLOWABLE DAMAGE 1.  REMOVED ,  LOCALLY FABRICATED & REPLACED BULKHEAD VERTICAL SUPPORT IAW SRM 51-40-02 PARA 4B & DWG 111N2001.
